Skip to Main content Skip to Navigation
Journal articles

The adhesive contact of viscoelastic spheres

Abstract : We have formulated the restricted self-consistent model for the adhesive contact of linear viscoelastic spheres. This model is a generalization of both the Ting (J. Appl. Mech. 33 (1966) 845) approach to the viscoelastic contact of adhesionless spheres and the restricted self-consistent model for adhesive axisymmetric bodies. We also show how the model can be used in practice by giving a few examples of numerical solutions.
Complete list of metadatas

Cited literature [32 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00718808
Contributor : Guillaume Haiat <>
Submitted on : Friday, November 29, 2019 - 8:35:48 PM
Last modification on : Tuesday, December 3, 2019 - 10:48:49 AM

File

Haiat2013.pdf
Files produced by the author(s)

Identifiers

Citation

G. Haïat, Minh Châu Phan-Huy, Étienne Barthel. The adhesive contact of viscoelastic spheres. Journal of the Mechanics and Physics of Solids, Elsevier, 2003, 51 (1), pp.69-99. ⟨10.1016/S0022-5096(02)00059-5⟩. ⟨hal-00718808⟩

Share

Metrics

Record views

217

Files downloads

109